# SDR AALA201905199023

- Difficulty date: May 13, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 54,357 hours, 27,941 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910245869
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND 4 TEMP TAB WINDOWS BLACKENED ON LT STRUCTURAL SUPPORT TUBE BENEATH THE ACM/HEAT EXCHANGER. MAINTENANCE FOUND DUCT CRACKED COMING OFF 8TH STAGE. REPAIRED ALL NOTED LEAKS AND ACCOMPLISHED CARD 36-95-14.
